# SDR FDEA201001150158

- Difficulty date: January 15, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 42,631 hours, 27,705 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561532
- Condition: Bent
- Location: Bs 580 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME BS 580 AT STRINGER 17 RT INSIDE FLANGE IS BENT IN.  CUT OUT DAMAGED SECTION.  FABRICATED FRAME DOUBLER REPAIR AND FILLER, HEAT TREATED MATERIAL TO T6 CONDITION IAW FAS ENGINEERING REPORT 2-37153-801 REV A AND INSTALLED IAW SRM 51-40-3, 51-30-5, 51-10-2 AND 51-30-2.
